MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; SCREW, FIXATION, BONE
Model Number 7207675
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl reconstruction, the screw split lengthways during insertion.A backup device was available to complete the procedure with no patient injuries.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.If objective evidence, relevant information or product becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
SCR BIORCI-HA 7X25 8MM HEAD STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7674265
Report Number1219602-2018-00874
Device Sequence Number848064
Product Code HWC
UDI-Device Identifier03596010459930
UDI-Public(01)03596010459930(17)230111(10)50707398
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model Number7207675
Device Catalogue Number7207675
Device Lot Number50707398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1